Depression tablet change

Patient

Q: 4weeks ago I stopped taking paroxetine and started taking fluoxetine these 4weeks I've experienced
Dizziness ,tiredness and low feelings but worst of all bad heads round the forehead area and a just don't care feeling is this normal

Symptoms:  Bad heads low feeling
Doctor

A:   Hello
Thanks for using "Ask The Doctor" for posting your query.

Dizziness, low feeling, tiredness all point towards the recurrence of depression symptoms. If you have been on fluoxetine for 4 weeks and the symptoms are still significant then it would be wise to get the medicine switched. The other options you may consider are venlafaxine or mirtazapine or desvenlafaxine or bupropion etc. You may also consider augmenting your treatment with lithium or olanzapine or quetiapine or thyroid considering that it is a resistant depression.
Do meet your doctor and discuss these options.

Hope this helps.
Wish you a good health.

Related Q&A

Q: I lost my medication en route to a remote island in the Bahamas. I am gone for one week. I was on 10 mg of Paxil. I...

Q: I forgot to bring my prescription medication- an antidepressant on my trip to the Bahamas. The drug is an SSRI calle...

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews